# SDR CA001110009

- Difficulty date: October 23, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 55,268 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: MPN6294502
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO TORONTO, CENTRE HYDRAULIC LOSS. EXTENDED THE GEARS MANUALLY, AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. HYDRAULIC FILTERS, AC MOTOR HYDRAULIC PUMP DRIVE, AND AIR DRIVEN PUMP UNIT WERE CHANGED. OPERATION CHECK CARRIED OUT, NORMAL.
